Norm inequalities for positive operators

Bhatia, Rajendra ; Kittaneh, Fuad (1998) Norm inequalities for positive operators Letters in Mathematical Physics, 43 (3). pp. 225-231. ISSN 0377-9017

Full text not available from this repository.

Official URL:

Related URL:


Let A, B be positive operators on a Hilbert space, z any complex number, m any positive integer, and |||.||| |||.||| " align="middle" border="0"> any unitarily invariant norm. We show that |||A + zB||| ≤ |||A + | z |B||| '\leqslant' " align="middle" border="0"> and |||Am + Bm ||| ≤ |||( A + B )m ||| '\leqslant' " align="middle" border="0"> Some related inequalities are also obtained.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Positive Operator; Unitarily Invariant Norm; Majorisation
ID Code:2560
Deposited On:08 Oct 2010 07:22
Last Modified:08 Oct 2010 07:22

Repository Staff Only: item control page